Yıl 2015, Cilt 17, Sayı 17, Sayfalar 139 - 153 2015-06-01

ON TRIPLE CODERIVATIONS OF CORINGS

Hiroaki Komatsu [1] , Atsushi Nakajima [2]

192 173

We introduce the notion of a triple coderivation, which is a triplet of maps from a (C, C)-bicomodule to a coring C satisfying a certain condition closely related to the definition of a coderivation. We determine the structure of the module consisting of all triple coderivations.
Coring, triple coderivation, symmetric generalized coderivation
Konular
Diğer ID JA64PY27YH
Dergi Bölümü Makaleler
Yazarlar

Yazar: Hiroaki Komatsu

Yazar: Atsushi Nakajima

Bibtex @ { ieja266216, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {139 - 153}, doi = {10.24330/ieja.266216}, title = {ON TRIPLE CODERIVATIONS OF CORINGS}, key = {cite}, author = {Komatsu, Hiroaki and Nakajima, Atsushi} }
APA Komatsu, H , Nakajima, A . (2015). ON TRIPLE CODERIVATIONS OF CORINGS. International Electronic Journal of Algebra, 17 (17), 139-153. DOI: 10.24330/ieja.266216
MLA Komatsu, H , Nakajima, A . "ON TRIPLE CODERIVATIONS OF CORINGS". International Electronic Journal of Algebra 17 (2015): 139-153 <http://dergipark.gov.tr/ieja/issue/25194/266216>
Chicago Komatsu, H , Nakajima, A . "ON TRIPLE CODERIVATIONS OF CORINGS". International Electronic Journal of Algebra 17 (2015): 139-153
RIS TY - JOUR T1 - ON TRIPLE CODERIVATIONS OF CORINGS AU - Hiroaki Komatsu , Atsushi Nakajima Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266216 DO - 10.24330/ieja.266216 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 139 EP - 153 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266216 UR - http://dx.doi.org/10.24330/ieja.266216 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON TRIPLE CODERIVATIONS OF CORINGS %A Hiroaki Komatsu , Atsushi Nakajima %T ON TRIPLE CODERIVATIONS OF CORINGS %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266216 %U 10.24330/ieja.266216
ISNAD Komatsu, Hiroaki , Nakajima, Atsushi . "ON TRIPLE CODERIVATIONS OF CORINGS". International Electronic Journal of Algebra 17 / 17 (Haziran 2015): 139-153. http://dx.doi.org/10.24330/ieja.266216